# SDR WX0A070767

- Difficulty date: February 15, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N860GA
- Make and model: Doug MD 83
- Aircraft serial: 49786
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: 99365343
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN MEMBRANE WEB CORRODED AND DENTED STA 200.  CUT OUT DAMAGED WEB STA 160 TO STA 200, LBL 10 TO RBL 60.  FABRICATED, LOCATED, DRILLED AND INSTALLED WEB REPAIR IAW MD80 SRM 51-70-4 FIG 2.
